# SDR SIMA982572

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Part number: W1911817
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MKE - FLT 4300 - CARGO SMOKE INDICATION ILLUMINATED ON APPROACH.  ACTIVATED FIRE EXTINGUISHERS.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED BOTH HIGH AND LOW PRESSURE FIRE EXTINGUISHERS.  PULLED BAGGAGE SMOKE DETECTOR CIRCUIT BREAKER AND COLLZRED PER EMBRAER LETTER REF SST 1639/98.  ITEM IS DEFERRED.  FOUND WIRE GOING TO PIN 7 WAS HELF IN BY ONLY TWO STRANDS.  REPAIRED WIRE WITH SPARE CONNECTOR AT PIN 15.  OPERATIONAL CHECK GOOD.  MEL CLEARED.  (M)
